I owe you nothing. I’m not the cause of suicide. I’m the cause of revolution so be afraid of that! I threaten your blood-stained paycheck and ur sense of superiority. Aggressive “mental health” bullies employed or hypnotized, u r the problem and I’m here to fix it. Call me karma
— End Psychiatry (@EndPsychiatry) December 26, 2017
Pacing/Chanting/Verbal Gibberish « on: December 14, 2017, 11:29:31 pm »
I haven’t been on the site for a long time. had a really rough end of Oct leading into Nov, ended up in the ER twice and then Mental health for 10 days. Leading up to this I had been experiencing increasing head sensations, felt like my head was going to explode as well as head sensations like my brain was moving, throbbing, increasing daily. I then started pacing and chanting and rocking in bed chanting “I cant live like this” over and over again. I was sleeping about an hour and my physical symptoms would wake me up. All of this led to Nov 8th when I started speaking gibberish, nonsensical words and I couldn’t stop. I was also shaking and crying. It was awful. My husband called 911, they gave me a Benadryl shot, went to one ER and then another because I have another episode at 3 am on the way home from the hospital and refused to go in the house. I was terrified. At this ER, a PA witnessed another “episode”. I was given valium. Hardest thing I had to do was take that but I was petrified of these attacks. Next morning I lost it realizing I was on another benzo, suicidal hence the Mental health visit. I am still on valium but having increasing head sensations. Have not heard of anyone else going through this. I’m terrified to come off the valium and have all of that happen again. Ive been suicidal, very depressed. Anyone else hear of this?
Re: Pacing/Chanting/Verbal Gibberish « Reply #1 on: December 14, 2017, 11:34:28 pm »
Hi sorry you going through this , I’m having Head sensations and it’s very uncomfortable so I get what you are talking about , I also have lots of suicide thoughts so you are not alone , i don’t know what I can say to help you feel better but I guess it’s atill part of withdrawal so I’m hoping healing comes for you soon as I hope for myself and other Benzo Buddies .
Re: Pacing/Chanting/Verbal Gibberish « Reply #2 on: December 15, 2017, 12:50:29 am »
Hi you didn’t happen to go to IRMC. My hospital is just like yours except they like giving adivan instead. Sounds horrendous and scary beyond regular panic attack. I’d stay on the valuim but take just a small piece instead of the whole thing. Just until you get level. Then worry about it after you can make an intelligent decision. God Bless You.
Re: Pacing/Chanting/Verbal Gibberish « Reply #3 on: December 15, 2017, 01:00:53 am »
Well, I did have 2 mg Ativan shoved down my throat at the mental health unit because I had another “attack” while there. They never mentioned what they were giving me, they just probably didn’t know what to do. They then diagnosed me with Major depressive disorder with psychotic tendencies because they couldn’t explain the physical symptoms. I was mortified because Ativan was what I had weaned off of. If they hadn’t of given me the valium though, Id still be having those attacks, they were coming every 6 hours. It wasn’t a panic attack for sure but purely physiological. I’m afraid I shocked my btrain when I took what I took in June and that what I’m experiencing isn’t typical withdrawal. I got worse every day. I’m scared. Oh, and I live in upstate NY. Saratoga Springs was the hospital
Re: Pacing/Chanting/Verbal Gibberish « Reply #4 on: December 15, 2017, 02:35:47 am »
That just sounds terrible. How much valium are you taking now? I know it sounds crazy but maybe if you reinstate a low dose of valium, you might be able to stabilize and get rid of these attacks and keep them away by holding and tapering real slow on the valium.
Re: Pacing/Chanting/Verbal Gibberish « Reply #5 on: December 15, 2017, 12:24:31 pm »
I’m taking 5 mg in the morning & 5 mg at night. On top of those attacks, my entire body was affected with symptoms. I’m seriously afraid to continue, taper, and relive what happened to me. I lie in bed all day, Ive lost hope. Its no way to live. I’m started to feel head symptoms while on the valium also. Scary
ER « on: December 02, 2017, 07:09:53 pm »
When do you know when to go to the ER?
Re: ER « Reply #1 on: December 02, 2017, 07:16:30 pm »
I go if I can’t get my heart rate to slow down. I will tolerate it as long as possible but if it goes on and on I just can’t take it. They will usually give me a dose of a beta blocker through my IV but anymore I avoid ER at all cost I feel like they think I’m crazy. One night I went to the ER parking lot and sit there and just ended up coming back home.
Re: ER « Reply #2 on: December 02, 2017, 08:01:45 pm »
Thanks […]. I don’t know what to do. I feel like I’m dying!
Re: ER « Reply #3 on: December 03, 2017, 12:10:18 am »
I’ve been to the ER 4 times in one year. Never been there before this.
My husband called the ambulance when he though I had a stroke. Tests where taken, the doctors said I had a TIA.
Then 3 times when my heart was crazy, felt like I had a heartattack. EKG, BP, blood tests showed nothing.
November 4 my husband called the ambulance again 😩 They got here took EKG, BP, listened to my heart and lungs.
Talked to me and my husband, I was in bed felt like I could not even move my head. Nothing wrong this time either.
Very embarrassing. But I have always been treated good, nice staff.
Even if I showed up in pyjamas, crying.
Now I try not to go to the ER. I’m to embarrassed to go there again.
Bedbound, depressed and very anxious with panic attacks every day.